메뉴 건너뛰기




Volumn 6, Issue 1, 1999, Pages

Coverings, heat kernels and spanning trees

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0002267352     PISSN: 10778926     EISSN: None     Source Type: Journal    
DOI: None     Document Type: Article
Times cited : (66)

References (19)
  • 1
    • 0001370346 scopus 로고    scopus 로고
    • Minimal regular graphs of girth eight and twelve
    • C. T. Benson, Minimal regular graphs of girth eight and twelve, Canad. J. Math. 18 (1996), 1091-1094.
    • (1996) Canad. J. Math. , vol.18 , pp. 1091-1094
    • Benson, C.T.1
  • 3
    • 0001027630 scopus 로고
    • The spectral geometry of k-regular graphs
    • R. Brooks, The spectral geometry of k-regular graphs, Journal D'analyse Mathematrique, 57 (1991) 120-151.
    • (1991) Journal D'analyse Mathematrique , vol.57 , pp. 120-151
    • Brooks, R.1
  • 6
    • 0002298306 scopus 로고    scopus 로고
    • A combinatorial trace formula
    • (ed. S.-T. Yau), International Press, Cambridge, Massachusetts
    • F. R. K. Chung and S.-T. Yau, A combinatorial trace formula, Tsing Hua Lectures on Geometry and Analysis, (ed. S.-T. Yau), International Press, Cambridge, Massachusetts, 1997, 107-116.
    • (1997) Tsing Hua Lectures on Geometry and Analysis , pp. 107-116
    • Chung, F.R.K.1    Yau, S.-T.2
  • 7
    • 0003882879 scopus 로고    scopus 로고
    • Spectral Graph Theory
    • AMS Publication
    • F. R. K. Chung, Spectral Graph Theory, CBMS Lecture Notes, 1997 , AMS Publication.
    • (1997) CBMS Lecture Notes
    • Chung, F.R.K.1
  • 8
    • 0000471093 scopus 로고
    • Reguläre Graphen gegenebener Teillenweite mit Minimaler Knotenzahl, Wiss. Z. Univ. Halle - Wittenberg
    • P. Erdos and H. Sachs, Reguläre Graphen gegenebener Teillenweite mit Minimaler Knotenzahl, Wiss. Z. Univ. Halle - Wittenberg, Math. Nat. R. 12 (1963), 251-258.
    • (1963) Math. Nat. R. , vol.12 , pp. 251-258
    • Erdos, P.1    Sachs, H.2
  • 9
    • 0001741691 scopus 로고
    • The non-existence of certain generalized polygons
    • W. Feit and G. Higman, The non-existence of certain generalized polygons, J. Algebra 1 (1964), 114-131.
    • (1964) J. Algebra , vol.1 , pp. 114-131
    • Feit, W.1    Higman, G.2
  • 10
    • 0000037976 scopus 로고
    • On the second eigenvalues and random walks in random d-regular graphs
    • J. Friedman, On the second eigenvalues and random walks in random d-regular graphs, Combinatorica 11 (1991), 331-362.
    • (1991) Combinatorica , vol.11 , pp. 331-362
    • Friedman, J.1
  • 11
    • 0040820990 scopus 로고
    • On properties of the characteristic polynomial of a graph
    • Gosenergoizdat, Moscow
    • A. K. Kelmans, On properties of the characteristic polynomial of a graph, Kibernetiku-Na Sluzbu Kommunizmu 4 Gosenergoizdat, Moscow, 1967.
    • (1967) Kibernetiku-Na Sluzbu Kommunizmu , vol.4
    • Kelmans, A.K.1
  • 12
    • 0002541912 scopus 로고
    • Feasibility conditions for the existence of walkregular graphs
    • C. D. Godsil and B. D. McKay, Feasibility conditions for the existence of walkregular graphs, Linear Algebra Appl., 30 (1980), 51-61.
    • (1980) Linear Algebra Appl. , vol.30 , pp. 51-61
    • Godsil, C.D.1    McKay, B.D.2
  • 13
    • 4944257625 scopus 로고
    • Über die Auflösung der Gleichungen, auf welche man bei der Untersuchung der linearen Verteilung galvanischer Ströme geführt wird
    • F. Kirchhoff, Über die Auflösung der Gleichungen, auf welche man bei der Untersuchung der linearen Verteilung galvanischer Ströme geführt wird, Ann. Phys. chem. 72 (1847) 497-508.
    • (1847) Ann. Phys. Chem. , vol.72 , pp. 497-508
    • Kirchhoff, F.1
  • 15
    • 0000294458 scopus 로고
    • The expected eigenvalue distribution of a large regular graph
    • B. D. McKay, The expected eigenvalue distribution of a large regular graph, Linear Algebra and its Applications 40 (1981), 203-216.
    • (1981) Linear Algebra and Its Applications , vol.40 , pp. 203-216
    • McKay, B.D.1
  • 16
    • 0007012366 scopus 로고
    • Spanning trees in regular graphs
    • B. D. McKay, Spanning trees in regular graphs, Europ. J. Combinatorics 4 (1983), 149-160.
    • (1983) Europ. J. Combinatorics , vol.4 , pp. 149-160
    • McKay, B.D.1
  • 19
    • 0347920898 scopus 로고
    • On minimal graphs of maximum even girth
    • R. R. Singleton, On minimal graphs of maximum even girth, J. Comb. Th 1 (1966), 306-322.
    • (1966) J. Comb. Th , vol.1 , pp. 306-322
    • Singleton, R.R.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.